Minimal sets of foliations on complex projective spaces
Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 187-203.
@article{PMIHES_1988__68__187_0,
     author = {Camacho, Cesar and Lins Neto, Alcides and Sad, Paulo},
     title = {Minimal sets of foliations on complex projective spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {187--203},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     zbl = {0682.57012},
     mrnumber = {90e:58129},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1988__68__187_0/}
}
TY  - JOUR
AU  - Camacho, Cesar
AU  - Lins Neto, Alcides
AU  - Sad, Paulo
TI  - Minimal sets of foliations on complex projective spaces
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
DA  - 1988///
SP  - 187
EP  - 203
VL  - 68
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1988__68__187_0/
UR  - https://zbmath.org/?q=an%3A0682.57012
UR  - https://www.ams.org/mathscinet-getitem?mr=90e:58129
LA  - en
ID  - PMIHES_1988__68__187_0
ER  - 
%0 Journal Article
%A Camacho, Cesar
%A Lins Neto, Alcides
%A Sad, Paulo
%T Minimal sets of foliations on complex projective spaces
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 187-203
%V 68
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1988__68__187_0
Camacho, Cesar; Lins Neto, Alcides; Sad, Paulo. Minimal sets of foliations on complex projective spaces. Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 187-203. http://archive.numdam.org/item/PMIHES_1988__68__187_0/

[1] J. Bland and M. Kalka, Complete metrics conformal to the hyperbolic disc, Proc. A.M.S., 97 (1986), 128-132. | MR | Zbl

[2] C. Camacho and P. Sad, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math. 115 (1982), 579-595. | MR | Zbl

[3] J.-P. Jouanolou, Equations de Pfaff algébriques, Lect. Notes in Math., n° 708 (1977). | MR | Zbl

[4] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Ed. Marcel Dekker (1970). | MR | Zbl

[5] A. Lins Neto, Algebraic solutions of polynomial differential equations and foliations in dimension two, in Holomorphic dynamics, Springer, Lect. Notes in Math., 1345 (1988), 192-232. | MR | Zbl

[6] R. Moussu and F. Pelletier, Sur le théorème de Poincaré-Bendixson, Ann. de l'Inst. Fourier, 24 (1974), 131-148. | EuDML | Numdam | MR | Zbl

[7] J. Plante, Foliations with measure preserving holonomy, Ann. of Math., 102 (1976), 327-361. | MR | Zbl

[8] A. Verjovsky, A Uniformization Theorem for Holomorphic Foliations, Contemporary Mathematics, 58, III (1987), 233-253. | MR | Zbl

[9] Yu Burago and V. A. Zalgaller, Geometric Inequalities, Springer Verlag, 1988. | Zbl